So I have been on medication for the past two weeks, and the medication was okay and Mt body was responding positively to it, but just yester night I received the shocker of my life, I got so feverish, so sick, headache, body pains, in shot everywhere was paining me from my eye, to head, to waist, to joint, etc. In a twinkle of an eye I was gasping for air, my legs couldn't carry me any longer, I felt so cold in my body, I had to rush and pour water in my body, took paracetamol, said my prayers and dashed to the bed. I wine up at different intervals just to check if darkness has given way for light, but yet it was still 2am in the midnight, I couldn't sleep well, I was moving up and down the bed, at last it was morning, I struggled to brush my teeth, took some custard and moved to the doctor's place, since today happens to be the last day of my Typhoid medication.
On reaching there I complained to him what I faced the previous night and he consoled me asking me to continue in taking g the paracetamol that its the effects of the injection I have been taking, that I should bear with it, that I will be fine, I arrived the house, took the paracetamol and dashed to bed on waking up I was not feeling feverish but sweating, I quickly rushed to bath, since as at morning it was still cold so I couldn't bath.
After bathing I opted to the kitchen to look for something edible to eat, please I need your prayers I am still not too strong, hope I am not asking for too Much.